Finite quantum groups over abelian groups of prime exponent
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 1, p. 1-26
@article{ASENS_2002_4_35_1_1_0,
     author = {Andruskiewitsch, Nicol\'as and Schneider, Hans-J\"urgen},
     title = {Finite quantum groups over abelian groups of prime exponent},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {1},
     year = {2002},
     pages = {1-26},
     doi = {10.1016/s0012-9593(01)01082-5},
     zbl = {1007.16028},
     mrnumber = {1886004},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_1_1_0}
}
Finite quantum groups over abelian groups of prime exponent. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 1, pp. 1-26. doi : 10.1016/s0012-9593(01)01082-5. http://www.numdam.org/item/ASENS_2002_4_35_1_1_0/

[1] Andersen H.H., Jantzen J., Soergel W., Representations of quantum groups at a pth root of unity and of semisimple groups in characteristic p: Independence of p, Astérisque, 220, 1994. | MR 1272539 | Zbl 0802.17009

[2] Andruskiewitsch N., Dăscălescu S, On quantum groups at −1, Algebr. Represent. Theory, to appear. | Zbl 02176192

[3] Andruskiewitsch N., Graña M., Braided Hopf algebras over non-abelian groups, Bol. Acad. Ciencias (Córdoba) 63 (1999) 45-78, available at www.mate.uncor.edu/andrus/articulos.html. | MR 1714540 | Zbl 1007.17010

[4] Andruskiewitsch N., Schneider H.-J., Lifting of quantum linear spaces and pointed Hopf algebras of order p3, J. Algebra 209 (1998) 658-691. | MR 1659895 | Zbl 0919.16027

[5] Andruskiewitsch N., Schneider H.-J., Finite quantum groups and Cartan matrices, Adv. in Math. 154 (2000) 1-45. | MR 1780094 | Zbl 1007.16027

[6] Andruskiewitsch N., Schneider H.-J., Lifting of Nichols algebras of type A2 and pointed Hopf algebras of order p4, in: Caenepeel S. (Ed.), Proceedings of the Colloquium in Brussels 1998, Hopf Algebras and Quantum Groups, Marcel Dekker, 2000, pp. 1-18. | MR 1763604 | Zbl 1020.16022

[7] Andruskiewitsch N., Schneider H.-J., Pointed Hopf algebras, in: New Directions in Hopf Algebras, MSRI Series Cambridge Univ. Press, to appear. | MR 1913436 | Zbl 1011.16025

[8] Beattie M., Dăscălescu S., Grünenfelder L., On the number of types of finite-dimensional Hopf algebras, Inventiones Math. 136 (1999) 1-7. | MR 1681117 | Zbl 0922.16021

[9] Beattie M., Dăscălescu S., Raianu S., Lifting of Nichols algebras of type B2, Preprint, 2001.

[10] Caenepeel S., Dăscălescu S., Pointed Hopf algebras of dimension p3, J. Algebra 209 (1998) 622-634. | MR 1659887 | Zbl 0917.16016

[11] Caenepeel S., Dăscălescu S., Raianu S., Classifying pointed Hopf algebras of dimension 16, Comm. Algebra 28 (2000) 541-568. | MR 1736746 | Zbl 0952.16030

[12] De Concini C., Procesi C., Quantum groups, in: D-modules, Representation Theory and Quantum Groups, Lecture Notes in Maths., 1565, Springer-Verlag, 1993, pp. 31-140. | MR 1288995 | Zbl 0795.17005

[13] Didt D., Linkable Dynkin diagrams, Preprint, 2001. | MR 1935506

[14] Doi Y., Takeuchi M., Multiplication alteration by two-cocycles. The quantum version, Comm. Algebra 22 (14) (1994) 5715-5732. | MR 1298746 | Zbl 0821.16038

[15] Drinfeld V.G., Quasi-Hopf algebras, Leningrad Math. J. 1 (1990) 1419-1457. | MR 1047964

[16] Gelaki S., On pointed Hopf algebras and Kaplansky's tenth conjecture, J. Algebra 209 (1998) 635-657. | MR 1659891 | Zbl 0922.16023

[17] Graña M., Pointed Hopf algebras of dimension 32, Comm. Algebra 28 (2000) 2935-2976. | MR 1757439 | Zbl 0952.16036

[18] Graña M., On Pointed Hopf algebras of dimension p5, Glasgow Math. J. 42 (2000) 405-419. | MR 1793809 | Zbl 0970.16016

[19] Graña M., On Nichols algebras of low dimension, Contemp. Math. 267 (2000) 111-134. | MR 1800709 | Zbl 0974.16031

[20] Kac V., Infinite Dimensional Lie Algebras, Cambridge Univ. Press, 1995. | MR 1104219 | Zbl 0716.17022

[21] Lusztig G., Finite dimensional Hopf algebras arising from quantized universal enveloping algebras, J. Amer. Math. Soc. 3, 257-296. | MR 1013053 | Zbl 0695.16006

[22] Lusztig G., Quantum groups at roots of 1, Geom. Dedicata 35 (1990) 89-114. | MR 1066560 | Zbl 0714.17013

[23] Lusztig G., Introduction to Quantum Groups, Birkhäuser, 1993. | MR 1227098 | Zbl 0788.17010

[24] Majid S., Crossed products by braided groups and bosonization, J. Algebra 163 (1994) 165-190. | MR 1257312 | Zbl 0807.16036

[25] Masuoka A., Defending the negated Kaplansky conjecture, Proc. Amer. Math. Soc. 129 (2001) 3185-3192. | MR 1844991 | Zbl 0985.16026

[26] Montgomery S., Hopf Algebras and Their Actions on Rings, CBMS Lecture Notes, 82, American Mathematical Society, 1993. | MR 1243637 | Zbl 0793.16029

[27] Müller E., Some topics on Frobenius-Lusztig kernels, I, J. Algebra 206 (1998) 624-658. | MR 1637096 | Zbl 0948.17010

[28] Musson I., Finite quantum groups and pointed Hopf algebras, Preprint, 1999. | MR 1903966

[29] Nichols W.D., Bialgebras of type one, Comm. Algebra 6 (1978) 1521-1552. | MR 506406 | Zbl 0408.16007

[30] Nichols W.D., Zoeller M.B., A Hopf algebra freeness theorem, Amer. J. Math. 111 (1989) 381-385. | MR 987762 | Zbl 0672.16006

[31] Radford D., Hopf algebras with projection, J. Algebra 92 (1985) 322-347. | MR 778452 | Zbl 0549.16003

[32] Ringel C., PBW-bases of quantum groups, J. Reine Angew. Math. 470 (1996) 51-88. | MR 1370206 | Zbl 0840.17010

[33] Rosso M., Groupes quantiques et algèbres de battage quantiques, C.R.A.S. (Paris) 320 (1995) 145-148. | MR 1320345 | Zbl 0929.17005

[34] Rosso M., Quantum groups and quantum shuffles, Inventiones Math. 133 (1998) 399-416. | MR 1632802 | Zbl 0912.17005

[35] Schauenburg P., A characterization of the Borel-like subalgebras of quantum enveloping algebras, Comm. Algebra 24 (1996) 2811-2823. | MR 1396857 | Zbl 0856.17017

[36] Stefan D., Van Oystaeyen F., Hochschild cohomology and coradical filtration of pointed Hopf algebras, J. Algebra 210 (1998) 535-556. | MR 1662284 | Zbl 0918.16030

[37] Woronowicz S.L., Differential calculus on compact matrix pseudogroups (quantum groups), Comm. Math. Phys. 122 (1989) 125-170. | MR 994499 | Zbl 0751.58042